# SDR HALA2016032800095

- Difficulty date: March 28, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,412 hours, 4,394 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS 39WL AND 45WL DID NOT ILLUMINATE DURING OPS CHECK OF EMERGENCY LIGHTS.  CABIN CEILING LT SIDE AT FRAME 38 & 53.6.  UPON INVESTIGATION FOUND CABIN CEILING EMERGENCY LIGHTS 39WL AND 45WL NOT CONNECTED.  CABIN CEILING EMERGENCY LIGHT 39WL AND 45WL RECONNECTED AND TESTED SERVICEABLE IAW AMM 33-51-11-400-801-A.
